Please use this identifier to cite or link to this item:
Title: Model structures on the category of small double categories
Authors: Fiore, TM
Fiore, TM
Paoli, S
Pronk, D
First Published: 2008
Citation: ALGEBRAIC AND GEOMETRIC TOPOLOGY, 2008, 8 (4), pp. 1855-1959
DOI Link: 10.2140/agt.2008.8.1855
ISSN: 1472-2747
eISSN: 1472-2739
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.